# SDR R61A201304250412

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 13,147 hours, 8,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO CLOSE.  MAINTENANCE LUBED GUST LOCK PER EMB AMM AND OPS CHECKED GOOD.
